• -10%
  • New
Paracetamol mylan pharmaceuticals 1...

Paracetamol mylan pharmaceuticals 1 gram 10 tablets

727037

Precio anterior: €3.61

Ahorrarás: -10%

Precio: €3.25

Te puede interesar

Description

Paracetamol Mylan Pharmaceuticals 1 g 10 Tablets

Indications for Paracetamol Mylan

Paracetamol Mylan is a medicine indicated for the relief of pain and reduction of fever. It is an analgesic and antipyretic medicine.

Action and mechanism of Paracetamol Mylan

This medicine is used for the treatment of mild to moderate pain and fever in adults and children over 16 years of age or weighing more than 50 kg.

Posology

Adults and adolescents over 16 years of age (or weight over 50 kg): Take half a tablet or one tablet every 4 to 6 hours (3 to 4 times a day), but do not exceed the maximum daily dose of 3 tablets (3,000 mg).

Contraindications

Do not take this medicine if you are allergic to paracetamol or to any of the other ingredients. Also do not take it if you have kidney or liver problems or if you have a disorder called Gilbert's syndrome.

Pharmacist's recommendations

We recommend that when you finish taking the medicine, do not throw it away in the bin but take it to the SIGRE point at the pharmacy. Never exceed the dosage indicated in the previous sections or that prescribed by the pharmacist.

Adverse reactions

Paracetamol Mylan, like other medicines, may cause side effects. These side effects include: Swelling of the face, tongue or throat.

Storage

Paracetamol Mylan should not be exposed to heat and should not be kept in an environment above 30ºC. Store in a place out of the reach of children and out of their field of vision.

Composition

The active substance is paracetamol. 

The other ingredients and excipients are: sodium maize starch glycolate (type A), povidone K30, pregelatinised maize starch, stearic acid.

Reviews (0)

No reviews
Product added to wishlist
Product added to compare.